Change search
ReferencesLink to record
Permanent link

Direct link
A new variational characterization of Sobolev spaces
Karlstad University, Faculty of Technology and Science, Department of Mathematics. (Matematik)
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.
2015 (English)In: Journal of Geometric Analysis, ISSN 1050-6926, E-ISSN 1559-002X, Vol. 25, no 4, 2185-2195 p.Article in journal (Refereed) Published
Abstract [en]

We obtain a new variational characterization of the Sobolev space $W_p^1(\Omega)$ (where $\Omega\subseteq\R^n$ and $p>n$). This is a generalization of a classical result of F. Riesz. We also consider some related results.

Place, publisher, year, edition, pages
2015. Vol. 25, no 4, 2185-2195 p.
Keyword [en]
Sobolev spaces, differenntiable functions, pointwise Lipschitz continuity, Riesz-type p-variation
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-33265DOI: 10.1007/s12220-014-9508-zISI: 000365472700003OAI: oai:DiVA.org:kau-33265DiVA: diva2:734553
Available from: 2014-07-18 Created: 2014-07-18 Last updated: 2016-03-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://link.springer.com/article/10.1007/s12220-014-9508-z

Search in DiVA

By author/editor
Barza, SorinaLind, Martin
By organisation
Department of MathematicsDepartment of Mathematics and Computer Science
In the same journal
Journal of Geometric Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 475 hits
ReferencesLink to record
Permanent link

Direct link